# SDR FDEA201806181527

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1141, X= - 8.5 FOUND CROWN DAMAGED AS MARKED. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1331 TO STA 1451, X= - 8.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM  6-2-100. SEAT TRACK CROWN DAMAGED AT STA 1411, X= - 8.5 EXCEEDED LIMIT AS PER SRM 53-00-52 -1A FIG 101 ALLOWABLE  DAMAGE 1.
